Singularitäten komplexer Mannigfaltigkeiten und Riemannsche Gebiete.

Hans Grauert; Reinhold Remmert

Mathematische Zeitschrift (1957)

  • Volume: 67, page 103-128
  • ISSN: 0025-5874; 1432-1823

How to cite


Grauert, Hans, and Remmert, Reinhold. "Singularitäten komplexer Mannigfaltigkeiten und Riemannsche Gebiete.." Mathematische Zeitschrift 67 (1957): 103-128. <>.

author = {Grauert, Hans, Remmert, Reinhold},
journal = {Mathematische Zeitschrift},
keywords = {Theory of Functions},
pages = {103-128},
title = {Singularitäten komplexer Mannigfaltigkeiten und Riemannsche Gebiete.},
url = {},
volume = {67},
year = {1957},

AU - Grauert, Hans
AU - Remmert, Reinhold
TI - Singularitäten komplexer Mannigfaltigkeiten und Riemannsche Gebiete.
JO - Mathematische Zeitschrift
PY - 1957
VL - 67
SP - 103
EP - 128
KW - Theory of Functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.